# SDR A6WA201904156560

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 34,346 hours, 33,227 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Part time: 34,346 hours, 33,227 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 621 PRESSURE BULKHEAD FWD FACE HAS AN INDICATION NOTED AT BL 0.00, WL 29.9, 3.2 INCHES LONG, AND 52% FULL SCREEN HEIGHT FAILING NDT.
